# SDR QXEA2021030900104

- Difficulty date: March 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft time: 25,564 hours, 27,662 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 4100S017
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEICE PRESS CAUTION CLIMBING OUT OF SEA. PRESSURE DOWN TO 12 PSI DURING TAIL SECTIONS. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED TACTILE INSPECTION OF INFLATED BOOTS ON TAIL SECTIONS, NO LEAKS FOUND. R&R LH LOW PRESSURE WARNING SWITCH AS A PRECAUTION, IAW Q400 AMM 30-11-31-000/400-801 OPS TEST PASSED. NO FURTHER DEFECTS NOTED. PER MOM A/C IS CLEARED FOR RETURN TO SERVICE.
